Volume 4, issue 1 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Sur la realisation des modules instables

DongHua Jiang

Algebraic & Geometric Topology 4 (2004) 151–175

arXiv: math.AT/0212054

Abstract

In this article, we give some conditions on the structure of an unstable module, which are satisfied whenever this module is the reduced cohomology of a space or a spectrum. First, we study the structure of the sub-modules of ΣsH̃(B(2)d; 2), ie the unstable modules whose nilpotent filtration has length 1. Next, we generalise this result to unstable modules whose nilpotent filtration has a finite length, and which verify an additional condition. The result says that under certain hypotheses, the reduced cohomology of a space or a spectrum does not have arbitrary large gaps in its structure. This result is obtained by applying Adams’ theorem on the Hopf invariant and the classification of the injective unstable modules.

This work was carried out under the direction of L Schwartz.

Résumé

Dans cet article, on donne des restrictions sur la structure d’un module instable, qui doivent être vérifiées pour que celui-ci soit la cohomologie réduite d’un espace ou d’un spectre. On commence par une étude sur la structure des sous-modules de ΣsH̃(B(2)d; 2), i.e., les modules instables dont la filtration nilpotente est de longueur 1. Ensuite, on généralise le résultat aux modules instables dont la filtration nilpotente est de longueur finie, et qui vérifient une condition supplémentaire. Le résultat dit que sous certaines hypothèses, la cohomologie réduite d’un espace ou d’un spectre ne contient pas de lacunes de longueur arbitrairement grande. Ce résultat est obtenu par application du célèbre théorème d’Adams sur l’invariant de Hopf et de la classification des modules instables injectifs.

Ce travail est effectué sous la direction de L Schwartz.

Keywords
opérations de Steenrod, module instable, théorème d'Adams, la classification des modules instables injectifs
Mathematical Subject Classification 2000
Primary: 55N99
Secondary: 55S10
References
Forward citations
Publication
Received: 23 September 2002
Revised: 5 September 2003
Accepted: 27 January 2004
Published: 24 March 2004
Authors
DongHua Jiang
LAGA
Institut Galilée
Université Paris Nord
93430 Villetaneuse
France